Ghent University Academic Bibliography

Advanced

A general theory of stabilized extended one-step methods for ODEs.

Marnix Van Daele UGent, Guido Vanden Berghe UGent and H DEMEYER (1996) INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS. 60(3-4). p.253-263
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
volume
60
issue
3-4
pages
253-263 pages
Web of Science type
Article
ISSN
0020-7160
language
English
UGent publication?
yes
classification
A1
id
189090
handle
http://hdl.handle.net/1854/LU-189090
date created
2004-01-14 13:41:00
date last changed
2016-12-19 15:38:59
@article{189090,
  author       = {Van Daele, Marnix and Vanden Berghe, Guido and DEMEYER, H},
  issn         = {0020-7160},
  journal      = {INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS},
  language     = {eng},
  number       = {3-4},
  pages        = {253--263},
  title        = {A general theory of stabilized extended one-step methods for ODEs.},
  volume       = {60},
  year         = {1996},
}

Chicago
Van Daele, Marnix, Guido Vanden Berghe, and H DEMEYER. 1996. “A General Theory of Stabilized Extended One-step Methods for ODEs.” International Journal of Computer Mathematics 60 (3-4): 253–263.
APA
Van Daele, Marnix, Vanden Berghe, G., & DEMEYER, H. (1996). A general theory of stabilized extended one-step methods for ODEs. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 60(3-4), 253–263.
Vancouver
1.
Van Daele M, Vanden Berghe G, DEMEYER H. A general theory of stabilized extended one-step methods for ODEs. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS. 1996;60(3-4):253–63.
MLA
Van Daele, Marnix, Guido Vanden Berghe, and H DEMEYER. “A General Theory of Stabilized Extended One-step Methods for ODEs.” INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 60.3-4 (1996): 253–263. Print.